MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM VOLLURE XC; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM VOLLURE XC; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 95661DB
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nodule (4551)
Date of Event 03/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional (hcp) reported that a patient was injected in the lips with juvéderm volbella® xc and juvéderm vollure® xc.Hcp later reported that the patient was injected in fulls lips with 0.9 cc juvéderm vollure® xc, then two weeks later, in the lips for touchup with 0.2 cc of juvéderm volbella® xc.The patient experienced hard, swollen, tender lips at the site of injection.At first it was at the site of the juvéderm volbella® xc injections but then all the sites.There was medical intervention provided, prednisone 60 mg taper (12 days) + doxycycline 100 mg bid (14 days) po, 2 units of hylenex in the largest nodule right upper corner lip.150 units hdl c indo/ epi total to dissolve the lip filler.The symptoms are ongoing.This is the same event and the same patient reported under patient identifier (b)(6) ((b)(4)).This emdr is being submitted for the suspect product, juvéderm vollure® xc.

Brand Name
JUVEDERM VOLLURE XC
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key21877564
Report Number3005113652-2025-00380
Device Sequence Number18055786
Product Code LMH
UDI-Device Identifier10840228302817
UDI-Public(01)10840228302817(10)1001654413(11)240412(17)260312
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2026
Device Catalogue Number95661DB
Device Lot Number1001654413
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2025
Initial Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNTHROID
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale
Patient RaceWhite